18 Endeavor, Suite 200, Irvine, CA

Last Nov I had a dysport injection since than I’ve suffered neck jaw pain weight loss Bad! is this from shot I want it reversed

Questions & AnswersCategory: DysportLast Nov I had a dysport injection since than I’ve suffered neck jaw pain weight loss Bad! is this from shot I want it reversed
A patient asked 2 years ago
The areas were 4 in the forehead each side of the face near jaw 2 on backside of the head 1 into muscle on shoulder It seemed to work right away the next day my head felt comfortable and not compressed and strained it only lasted the one day by the second day my head felt like I was putting in a vice flu like symptoms for the last 7 months the pain is stabbing
1 Answers
Dr. Elham Jafari Staff answered 2 years ago

Systemic Complains following Dysport

 
Hi and thank you for your question! While there are reports of systemic side effects of Dysport (or other medications in this group, Botox and Xeomin), what you describe appears to be far more extensive than what is expected from a simple Dysport injection. I highly recommend that you see a physician to address your concerns and rule out other potential underlying medical conditions. I hope it helps and good luck!

 


IMPORTANT: These answers are for educational purposes only and should not be relied upon as a substitute for medical advice you may receive from your physician. If you have a medical emergency, please call 911. These answers do not constitute or initiate a patient/doctor relationship.